Nitrofurantoin Mono Mac Side Effects Dangerous?

1 Reply Updated



Conversation Starter

Kristin Says:


Taking 100mg q 12hrs on day 3 for UTI. Having blood-shot and itchy eyes along with moderate joint pain and swelling. Should I stop med?



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hi, Kristin! Sorry about the symptoms that you're suffering.

Have you contacted your doctor?

Those could be the starting signs of a bad reaction to this antibiotic, which means that things could just get worse. So, you may need to try a different medication.

Learn more Nitrofurantoin details here.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

side effects of nitrofurantoin monomac
After completion of this drug regimen, I find that I am having terrible gas. My gut hurts, but I don't seem to pass ... 36 replies
Nitrofurantoin mono mac side effects
I am taking this medication for a UTI. I have been on it for a day and a half. This morning I was suddenly wakened by a ... 17 replies
Nitrofurantoin mono/Mac 100mg side effects
After taking this medication for three days, I did not experience any side effects except for intense headaches right af... 5 replies
how long do side effects of nitrofurantoin mono mac last
I have a rash all over my body after a 10-day course of nitrofurantoin mono macro. The rash started the day after I fini... 7 replies
nitrofurantoin mono mcr 100 side effects
after taking this medication for 4 days my wife feels weak and shakey she has the same side effects after wearing a nitr... 1 reply
nitrofurantoin side effects
I am 76 years old. I was prescribed Nitrofurantoin 50 MG twice a day for a UTI. On the 11th day I developed a red rash a... 5 replies
nitrofurantoin side effects while taking norco
I am trying to find out if it is ok to take norco with nitrofurantoin mcr 100 mg. Are there any dangers of mixing the tw... 2 replies
nitrofurantoin with alcohol side effects thread
just wondering if on day 5 its ok to drink beer once in awhile ## Hello, Ma! How are you? It is best to abstain from alc... 1 reply
all pharmacies claim to be out of stock; cannot wait to fill RX, due to dangerous side effects of stopping abruptly
I am disabled, and have seen the same doctor for approx. 12 years. I see my doctor, in office, every 3 months. I have mi... 1 reply
Nitrofurantoin Mono Mac bad reaction
I am 15 weeks pregnant I was put on this medication for a UTI 2 capsules a day for 7 days I took 3 doses and didn't ... 7 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 10 September 2013.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA